# SDR CX7A194J33

- Difficulty date: March 2, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N301CE
- Make and model: Saab 340B
- Aircraft serial: 340B191
- Aircraft time: 26,451 hours, 29,627 cycles
- Propeller: Hamstd 14RF19
- System (JASC): 6120 · Propeller Controlling System
- Part: Governor
- Part number: 8210172
- Condition: Defective
- Location: Overspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

IMMEDIATELY AFTER T/O NOTICED AN UNUSUAL YAW, NOTED LEFT PROP RPM WAS ERRATIC.  IT WOULD NOT EXCEED 1340 RPM.  T/M LOCKOUT HAD NO AFFECT PER CHECKLIST.  ALL OTHER ENGINE INDICATIONS NORMAL.
